I have been diagnosed as having Scleroderma (the joint kind) and I have been taking a number of anti inflammatory as well as colchicine, imuran and azathioprine.
However, now my penis is turning blue around the rim of the head, and the head appears whitish a lot of the time. It appears that there is a lack of blood supply. I have not had a full erection in months. Who should I see...or what should I do????
I'm sorry you're having this problem.
It would be best to get to the hospital right away as you don't want to lose blood flow to a body part or it will die and have to be removed.
The hospital will direct you to the proper type of physician. May be a rheumatologist, cardiologist, hematologist or all three or yet another.
There may be many causes for the lack of blood flow.
A naturopathic physician may have loads of ideas to help increase the blood fl...Read More
Shop by Health Concern
Shop by Symptom
Shop by Brand